Rocky Mountain Journal of Mathematics

PDE and Extrafunctions

Mark Burgin and James Ralston

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 849-867.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069831

Digital Object Identifier
doi:10.1216/rmjm/1181069831

Mathematical Reviews number (MathSciNet)
MR2087435

Zentralblatt MATH identifier
1068.35026

Keywords
Partial differential equation extrafunction hypernumber sequential solution distribution

Citation

Burgin, Mark; Ralston, James. PDE and Extrafunctions. Rocky Mountain J. Math. 34 (2004), no. 3, 849--867. doi:10.1216/rmjm/1181069831. https://projecteuclid.org/euclid.rmjm/1181069831


Export citation

References

  • P. Antosik, J. Mikulinski and R. Sikorski, Theory of distributions, Elsevier, Amsterdam, 1973.
  • H.A. Biagioni, A nonlinear theory of generalized functions, Lecture Notes in Math., vol. 1421-1990.
  • N. Bourbaki, Topologie generale, Hermann, Paris, 1949.
  • M.S. Burgin, $2$-distributions, Abstracts Amer. Math. Soc. 6 (5) (1985).
  • --------, Algebraic structures of distributions, Dokl. Acad. Sci. Ukraine 7 (1987), 5-9 (in Russian and Ukrainian).
  • --------, Universality of algebras of distributions, Abstracts Amer. Math. Soc. 7 (3) (1986).
  • --------, Hypermeasures and hyperintegration, Dokl. National Acad. Sci. Ukraine 6 (1990), 10-13 (in Russian and Ukrainian).
  • --------, Integral calculus for extrafunctions, Dokl. National Acad. Sci. Ukraine 11 (1995), 14-17.
  • --------, Topological characterization of hypernumbers, VIII Summer Conf. on General Topology and Applications, New York, 1992, p. 4.
  • --------, Differential calculus for extrafunctions, Dokl. National Acad. Sci. Ukraine 11 (1993), 7-11.
  • --------, Construction axioms for nonstandard analysis, Abstracts Amer. Math. Soc. 13 (5) (1992).
  • --------, Hypernormed spaces and algebras, International Algebraic Conf. Dedicated to the Memory of Prof. L.M. Gluskin, Kharkov, 1997, pp. 97-98.
  • J.-F. Colombeau, A mathematical analysis adapted to the multiplication of distributions, Springer-Verlag, New York, 1986.
  • --------, Une multiplication générale des distributions, C.R. Acad. Sci. Paris Sér. I Math. 96 (1983), 357-360.
  • --------, New generalized functions. Multiplication of distributions. Physical applications. Contribution of J. Sebastiao e Silva, Portugal. Math. 41 (1982), 57-69.
  • --------, Nouvelles solutions d'equations aux derivées partielles, C.R. Acad. Sci. Paris Sér. I Math. 301 (1985), 281-283.
  • --------, New generalized functions and multiplication of distributions, North-Holland, Amsterdam, 1984.
  • --------, Elementary introduction to new generalized functions, North-Holland, Amsterdam, 1985.
  • --------, A multiplication of distributions, J. Math. Anal. Appl. 94 (1983), 96-115.
  • A. Delcroix and D. Scarpalezos, Asymptotic scales, asymptotic algebras, in Proc. Internat. Conf. on Generalized Functions, 1997.
  • Yu.V. Egorov, Lectures on partial differential equations, Moscow, 1975 (in Russian).
  • --------, On a new theory of generalized functions, Vestnik Moscow Univ. Ser. 1, No. 5 (1989), 96-99.
  • --------, On generalized functions and linear differential equations, Vestnik Moscow Univ. Ser. 1, No. 2 (1990), 96-99.
  • --------, A contribution to the theory of generalized functions, Russian Math. Surveys 45, No. 5 (1990), 1-49.
  • B. Fisher, Products of generalized functions, Studia Math. 33 (1969), 227-230.
  • --------, On defining the product of distributions, Math. Nachr. 99 (1980), 239-249.
  • --------, The product of distributions, Quart. J. Math. Oxford 22 (1971), 258-291.
  • G.B. Folland, Real analysis: Modern techniques and their applications, Wiley, New York, 1984.
  • F. John, Partial differential equations, Springer-Verlag, New York, 1982.
  • J.L. Kelly, General topology, Princeton, New York, 1955.
  • M. Kunziger and M. Oberguggenberger, Group analysis of differential equations and generalized functions, SIAM J. Math. Anal. 31 (2000), 1192-1213.
  • H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. 66 (1957), 155-158.
  • Li Bang-He and Li Ya-Qing, Non-standard analysis and multiplication of distributions in any dimension, Scientia Sinica (Science China) Ser. A 28 No. 7 (1985), 716-726.
  • M. Oberguggenberger, Products of distributions, J. Reine Angew. Math. 36S (1986), 1-11.
  • --------, Weak limits of solutions to semilinear hyperbolic systems, Math. Ann. 274 (1986), 599-607.
  • --------, Generalized solutions to semi-linear hyperbolic systems, Monatsh. Math. 103 (1987), 133-214.
  • A. Robinson, Nonstandard Analysis, Princeton Univ. Press, Princeton, 1996.
  • E.E. Rosinger, Distributions and non-linear partial differential equations, Lecture Notes in Math., vol. 684 -1978.
  • --------, Nonlinear partial differential equations, North Holland, Amsterdam, 1980.
  • --------, Generalized solutions of nonlinear partial differential equations, North Holland, Amsterdam, 1987.
  • L. Schwartz, Theorie de Distributions, Vol. I-II, Hermann, Paris, 1950-1951.
  • F. Treves, Ovcyannikov theorem and hyperdifferential operators, Instituta de Matematica Pura e Aplicada, Rio de Janeiro, 1968.